# SDR QXEA2024081200193

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N663QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000961
- Aircraft time: 975 hours, 823 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flow Valve
- Part number: 9753015
- Part serial: 2036
- Condition: Leaking
- Location: Zone 300
- Part time: 973 hours, 821 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, HYD 3 LO QTY MESSAGE ON EICAS. HYD SYNOPTIC PAGE INDICATED ~16% QTY, SLOWLY DEPLETING. INDICATION REACHED 0% IN ~15 MIN. SHORTLY AFTER LANDING. ASSOCIATED HYD 3 LO PRESS MESSAGE ON EICAS, COMPLETED HYD 3 LO PRESS CHECKLIST AND QTY RETURNED TO ~12%. REMOVED FROM SERVICE. FOUND #3 HYDRAULIC SYSTEM FLOW LIMITER VALVE TO BE LEAKING. REMOVED AND REPLACED FLOW LIMITER VALVE REF E175 AMM 29-12-19-000/400-801-A. SERVICED #3 HYDRAULIC SYSTEM REF E175 AMM 12-12-01-600-802-A AND BLED #3 HYDRAULIC SYSTEM REF E175 AMM 29-10-00-870-803-A. LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
